# SDR COMA9710371

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120238
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 12006159501
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4C INSPECTION TASK 5330-161-01I, REVEALED RIGHT CARGO COMPARTMENT SILL TO BE CORRODED BEYOND LIMITS.  REMOVED SILL AND INSTALLED SERVICEABLE SILL USING EMB SRM STANDARD PRACTICES CHAPTER 51.
